# SDR CA111116006

- Difficulty date: November 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 20,675 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 501600183
- Condition: Broken
- Location: Te Flap
- Part time: 20,564 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FOLLOWING CREW REMARK THAT ACFT WAS TURNING LT SLOWLY IN FLIGHT, ENOUGH TO TRIM.  FOUND LT OTBD FLAP INBD TRACK BROKEN AT THE END OF THE FLAP DOWN TRAVEL SLOT ON THE TRACK, SEE PICS.  PART WAS REPLACED BY NEW & REMAINING TRACKS ON THAT ACFT INSPECTED FOR CRACKS.
